Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 20, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 29, 2013, 10:42 AM CDT for Gonzales County, Texas. It took effect at Sep 30, 2013, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 29, 2013, 10:42 AM CDT (15:42 UTC)
- In effect from
- Sep 30, 2013, 12:00 PM CDT
- Expired
- Sep 29, 2013, 8:57 PM CDT
- In force
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 59 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Gonzales (GNLT2).
- Action stage
- 17 ft
- Minor stage
- 31 ft
- Moderate stage
- 37 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08173900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
670
WGUS44 KEWX 291542
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT SUN SEP 29 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COMAL RIVER...GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC091-187-300500-
/O.NEW.KEWX.FL.W.0017.130929T1700Z-130930T0500Z/
/NBRT2.1.ER.130929T1700Z.130929T1700Z.130929T1700Z.NO/
1042 AM CDT SUN SEP 29 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT NB ABV COMAL.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SUNDAY THE STAGE WAS 2.7 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING REACHES THE LOWEST SECTIONS OF
RIVER ROAD ABOVE NEW BRAUNFELS THREATENING SLEEPING CAMPERS...AUTOS AND GEAR
ON LOW AREAS NEAR AND ABOVE GRUENE.
$$
TXC091-177-187-300140-
/O.NEW.KEWX.FL.W.0018.130929T1836Z-130930T0140Z/
/NBCT2.1.ER.130929T1836Z.130929T1900Z.130929T1940Z.NO/
1042 AM CDT SUN SEP 29 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE COMAL RIVER AT COMAL.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SUNDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 11.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO LOW AREAS OF THE
TUBE CHUTE PARK ABOVE SAN ANTONIO STREET AND LOW AREAS OF THE FLOOD PLAIN.
$$
TXC091-187-300942-
/O.NEW.KEWX.FL.W.0019.130929T1949Z-130930T1120Z/
/GBCT2.1.ER.130929T1949Z.130929T2100Z.130929T2320Z.NO/
1042 AM CDT SUN SEP 29 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT NB BLO COMAL.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SUNDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 13.8 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
BY THIS EVENING.
* IMPACT...AT 14.0 FEET...MODERATE LOWLAND FLOODING CLOSES SEVERAL ROADS...
STREETS AND BUSINESSES IN NEW BRAUNFELS - UPSTREAM RIVER ROAD IS EXTREMELY
DANGEROUS.
$$
TXC177-300942-
/O.NEW.KEWX.FL.W.0020.130930T1707Z-131001T1336Z/
/GNLT2.1.ER.130930T1707Z.131001T0000Z.131001T0136Z.NO/
1042 AM CDT SUN SEP 29 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT GONZALES.
* FROM MONDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SUNDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
RISE TO NEAR 31.7 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY TOMORROW EVENING.
* IMPACT...AT 31.0 FEET...MINOR LOWLAND FLOODING BEGINS TO ENTER THE GONZALES
CITY PARK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
NB ABV COMAL 6 7 2.7 SUN 10 AM 2.6 1.9 1.8 1.8 1.8
COMAL 9 11 4.0 SUN 10 AM 4.9 4.5 4.4 4.4 4.4
NB BLO COMAL 13 13 9.9 SUN 10 AM 10.4 9.8 9.7 9.7 9.7
GONZALES 17 31 12.2 SUN 10 AM 27.5 27.1 15.2 13.0 12.6
$$2 follow-up statements
680
WGUS84 KEWX 291828
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 PM CDT SUN SEP 29 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC177-301228-
/O.EXT.KEWX.FL.W.0020.130930T1700Z-131001T1930Z/
/GNLT2.1.ER.130930T1700Z.131001T0000Z.131001T0730Z.NO/
128 PM CDT SUN SEP 29 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER AT GONZALES.
* AT 12:45 PM SUNDAY THE STAGE WAS 13.7 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
RISE TO NEAR 32.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 31.0 FEET...MINOR LOWLAND FLOODING BEGINS TO ENTER THE GONZALES
CITY PARK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
GONZALES 17 31 13.7 SUN 01 PM 28.0 29.8 14.4 12.6 12.3
$$706
WGUS84 KEWX 300157
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT SUN SEP 29 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
SAN MARCOS RIVER BELOW LULING AFFECTING CALDWELL AND GONZALES COUNTIES
GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC055-177-300227-
/O.CAN.KEWX.FL.W.0021.000000T0000Z-130930T1446Z/
/LLGT2.1.ER.130929T1727Z.130929T2045Z.130929T2319Z.NO/
857 PM CDT SUN SEP 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SAN MARCOS RIVER BELOW LULING.
* AT 8:45 PM SUNDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.9 FEET BY TUESDAY MORNING.
$$
TXC177-300227-
/O.CAN.KEWX.FL.W.0020.000000T0000Z-131001T1930Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
857 PM CDT SUN SEP 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT GONZALES.
* AT 8:45 PM SUNDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 31.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 29.6 FEET TOMORROW EARLY
AFTERNOON.
* IMPACT...AT 31.0 FEET...MINOR LOWLAND FLOODING BEGINS TO ENTER THE GONZALES
CITY PARK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
LULING 11 20 14.9 SUN 09 PM 4.9 4.8 4.6 4.5
GONZALES 17 31 17.5 SUN 09 PM 21.9 13.8 12.4 12.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 29, 10:35 AM CDT, 7 minutes earlier.
Area forecast discussion, Sep 29, 10:35 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1035 AM CDT SUN SEP 29 2013 .UPDATE... THE 15Z MSAS SFC ANALYSIS DEPICTED THE COLD FRONT OVER THE COASTAL PLAINS WITH SOUTH CENTRAL TEXAS EXPERIENCING EXTENSIVE POST-FRONTAL CLOUDINESS. AREA VAD WIND PROFILES SHOW NORTHERLY WINDS FROM THE SFC TO 3K FT...INDICATING WEAK CAA. THE IR/WV SATELLITE LOOP DEPICTS THE UPPER LEVEL TROF AXIS BISECTING OUR REGION FROM SW TO NE. BECAUSE OF THIS ...WILL CONTINUE WITH ISOLATED SHOWERS THIS AFTERNOON WITH ISOLATED THUNDERSTORMS POSSIBLE ACROSS OUR EXTREME SOUTHERN COUNTIES...NEARER THE FRONTAL BOUNDARY AND ASSOCIATED UPPER LEVEL TROF AXIS. NORTHERLY SFC WINDS AND CLOUD COVER WILL IMPACT TODAYS HIGH TEMPS ACROSS THE MAJORITY OF THE REGION. WE WILL BE USING THE 14Z LAMP AS A STARTING POINT TO ADJUST THE HIGH TEMPS...SO WILL ADJUST HIGHS DOWNWARD 3 TO 5 DEGREES MOST LOCATIONS. GRIDS AND TEXT PRODUCTS UPDATED. && .PREV DISCUSSION... /ISSUED 706 AM CDT SUN SEP 29 2013/ UPDATE... CANCELED THE FLASH FLOOD WATCH AS RAINFALL INTENSITY HAS DECREASED AND SHIFTED EAST IN THE LAST FEW HOURS. MCV NOTED ON RADAR LOOP JUST SE OF SAN ANTONIO WHICH COULD BE A FOCUS FOR ADDITIONAL CONVECTION THIS AFTERNOON...BUT LIKELY EAST OF OUR AREA. UPDATES OUT SHORTLY. PREV DISCUSSION... /ISSUED 557 AM CDT SUN SEP 29 2013/ AVIATION... A SLOW MOVING COLD FRONT ACROSS S CENTRAL TX AND INTERACTING WITH A MOIST UNSTABLE AIRMASS WILL RESULT IN SCATTERED TO NUMEROUS SHRA/TSRA THIS MORNING. VARIABLE MVFR-IFR CIGS/VSBYS ASSOCIATED WITH THE PCPN THIS MORNING INTO THIS AFTERNOON. THE SHRA/TSRA WILL DECREASE FROM THE WEST THIS AFTERNOON AND EVENING AS A DRIER WESTERLY FLOW DEVELOPS ALOFT AND THE COLD FRONT PUSHES TO THE UPPER TX COAST. PREVAILING VFR CONDITIONS DEVELOPING FROM THE WEST LATE THIS MORNING BECOMING VFR MOST ALL AREAS THIS AFTERNOON...EXCEPT IN THE SHRA/TSRA EAST OF THE I35 CORRIDOR. VFR CONDITIONS MOST ALL AREAS THIS EVENING INTO THE OVERNIGHT HOURS. WINDS SHIFTING TO N-NELY AT 5-10 KNOTS BEHIND THE COLD FRONT. PREV DISCUSSION... /ISSUED 319 AM CDT SUN SEP 29 2013/ SHORT TERM (TODAY THROUGH MONDAY)... MAIN FOCUS IS THE LOCALLY HEAVY RAINS ASSOCIATED WITH THE SLOW MOVING COLD FRONT NEAR THE I35 CORRIDOR THIS MORNING THAT IS INTERACTING WITH A VERY MOIST AIRMASS. WITH THE EXCESSIVE RAINFALL RATES ASSOCIATED WITH THESE STORMS...HAVE ISSUED A FLASH FLOOD WATCH THRU NOON TODAY WITH ESTIMATED WIDESPREAD 1-2 INCH AMOUNTS AND LOCALLY HEAVY 3-5 INCHES. SHOULD SEE CONVECTION TAPER OFF FROM THE WEST BY THE AFTERNOON AND END ACROSS THE NW BY THIS EVENING AS A DRIER W-NWLY FLOW EVOLVES AND THE FRONTAL BOUNDARY PUSHES TO THE MID AND UPPER TX COAST. HAVE KEPT SLIGHT CHANCES OVER THE SERN CWA AS REMNANTS OF FRONTAL BOUNDARY COULD GENERATE ISOLATED SHOWERS/STORMS TONIGHT INTO MONDAY. OTHERWISE SLIGHTLY COOLER NORTH TONIGHT BEHIND THE FRONT...BUT WARMING UP AGAIN INTO TO ABOVE SEASONAL NORMS MONDAY WITH MID 80S NORTH TO LOWER 90S SOUTHWEST. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... SLY LOW LEVEL WINDS RETURN MONDAY NIGHT WITH A WEAK UPPER RIDGE BUILDING IN INTO WEST TX...AND A WEAK UPPER TROUGH/LOW OVER THE LOWER MS VALLEY. THIS WILL KEEP A DRY NW-NLY MID LEVEL FLOW ACROSS S TX INTO THE MID WEEK. ABOVE NORMAL TEMPERATURES CONTINUING AND ONLY SILENT 10 PERCENT POPS. BY THURSDAY-FRIDAY THE MID LEVEL FLOW BECOMES MORE WESTERLY AS A TROUGH DROPS SEWD ACROSS THE NRN ROCKIES. THE TROUGH CONTINUES SEWD INTO THE MID-WEST FRIDAY AND DRIVES A COLD FRONT INTO TX FRIDAY...WITH THE GFS BEING THE FASTER MODEL BRINGING THE COLD FRONT INTO THE HILL COUNTRY IN THE AFTERNOON WHILE THE ECWMF IS ABOUT 8-12 HOURS SLOWER. HAVE INCLUDED SLIGHT CHANCE POPS STARTING FOR FRIDAY AFTERNOON ACROSS THE NRN CWA WITH SLIGHT CHANCE AREA WIDE FRIDAY NIGHT AND EAST EARLY SATURDAY. COOLER AND DRIER SATURDAY AFTERNOON INTO SUNDAY WITH TEMPERATURES CLOSER TO SEASONAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 80 66 90 68 91 / 40 10 10 - - AUSTIN BERGSTROM INTL AIRPORT 80 63 88 64 89 / 40 10 10 - - NEW BRAUNFELS MUNI AIRPORT 81 65 90 65 91 / 40 10 - - - BURNET MUNI AIRPORT 79 62 87 65 87 / 30 - - - - DEL RIO INTL AIRPORT 85 67 89 69 91 / 10 - - - - GEORGETOWN MUNI AIRPORT 80 63 87 64 88 / 40 10 - - - HONDO MUNI AIRPORT 80 65 93 67 93 / 40 10 - - - SAN MARCOS MUNI AIRPORT 81 64 88 65 89 / 40 10 10 - - LA GRANGE - FAYETTE REGIONAL 80 71 91 71 92 / 40 20 20 10 10 SAN ANTONIO INTL AIRPORT 81 66 91 69 92 / 40 10 - - - STINSON MUNI AIRPORT 82 68 92 70 93 / 40 10 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Sep 29, 7:11 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 711 AM CDT SUN SEP 29 2013 TXZ171>173-183>194-202>209-217>225-228-301215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 711 AM CDT SUN SEP 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 29, 8:48 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 ENE CIBOLO 29.58N 98.22W
09/29/2013 M5.64 INCH GUADALUPE TX COCORAHS
24 HOUR RAINFALL AMOUNT
&&
EVENT NUMBER EWX1300589
CVPLocal storm report, Sep 29, 8:51 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
09/29/2013 M6.34 INCH TRAVIS TX MESONET
24 HOUR RAINFALL AMOUNT
&&
CORRECTED SOURCE
EVENT NUMBER EWX1300587
CVPLocal storm report, Sep 29, 8:55 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 7 WNW ZORN 29.79N 98.07W
09/29/2013 M7.30 INCH COMAL TX COCORAHS
24 HOUR RAINFALL TOTAL
&&
EVENT NUMBER EWX1300591
CVPLocal storm report, Sep 29, 8:56 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HEAVY RAIN 1 NE CIBOLO 29.58N 98.22W
09/29/2013 E4.00 INCH GUADALUPE TX TRAINED SPOTTER
ESTIMATED 24 HOUR RAINFALL TOTAL
&&
EVENT NUMBER EWX1300592
CVPLocal storm report, Sep 29, 8:57 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 WSW SAN MARCOS 29.85N 98.02W
09/29/2013 M4.05 INCH HAYS TX COAST GUARD
24 HOUR RAINFALL TOTAL
&&
EVENT NUMBER EWX1300593
CVPLocal storm report, Sep 29, 8:59 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT SUN SEP 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM HEAVY RAIN 4 W RIO MEDINA 29.43N 98.95W
09/29/2013 M2.50 INCH MEDINA TX PUBLIC
2.50 INCHES OF RAIN IN 90 MINUTES.
0309 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
09/29/2013 COMAL TX LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS FLOODED IN COMAL COUNTY.
0315 AM FLASH FLOOD HONDO 29.36N 99.16W
09/29/2013 MEDINA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO FLOODING IN HONDO.
0319 AM HEAVY RAIN 4 E CANYON LAKE DAM 29.87N 98.19W
09/29/2013 M3.00 INCH COMAL TX COCORAHS
THREE INCHES OF RAIN IN PAST TWO HOURS.
0330 AM HEAVY RAIN 3 ENE PFLUGERVILLE 30.46N 97.57W
09/29/2013 M5.18 INCH TRAVIS TX TRAINED SPOTTER
LOW WATER CROSSING ON KELLY LN FLOODED WITH THREE FEET
OF WATER.
0351 AM HEAVY RAIN 7 NNE NEW BRAUNFELS 29.80N 98.07W
09/29/2013 E4.00 INCH COMAL TX NWS EMPLOYEE
NWS EMPLOYEE REPORTED A STORM TOTAL SO FAR OF 7.4
INCHES SINCE SATURDAY MORNING. ESTIMATED 4 TO 4.5 INCHES
IN THE LAST 6 HOURS.
0500 AM FLASH FLOOD 3 WSW FENTRESS 29.74N 97.82W
09/29/2013 GUADALUPE TX NWS EMPLOYEE
FLASH FLOODING AT THE INTERSECTION OF FM 20 AND FM 621.
TIME IS APPROXIMATE.
0600 AM HEAVY RAIN 6 WSW SAN MARCOS 29.85N 98.02W
09/29/2013 M4.05 INCH HAYS TX COAST GUARD
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 11 E COUPLAND 30.47N 97.20W
09/29/2013 M6.80 INCH WILLIAMSON TX COCORAHS
24 HOUR RAINFALL AMOUNT
0700 AM HEAVY RAIN 4 NNW LULING 29.74N 97.67W
09/29/2013 M3.63 INCH CALDWELL TX COCORAHS
24 HOUR RAINFALL AMOUNT
0717 AM HEAVY RAIN 3 SSE NEW BRAUNFELS 29.66N 98.10W
09/29/2013 M4.74 INCH GUADALUPE TX COCORAHS
24 HOUR RAINFALL TOTAL
0730 AM HEAVY RAIN KINGSBURY 29.65N 97.82W
09/29/2013 M4.65 INCH GUADALUPE TX CO-OP OBSERVER
OVERNIGHT RAINFALL AMOUNT
0800 AM HEAVY RAIN 6 NNE NEW BRAUNFELS 29.78N 98.08W
09/29/2013 M6.54 INCH COMAL TX COCORAHS
24 HOUR RAINFALL AMOUNT
0800 AM HEAVY RAIN 1 ENE CIBOLO 29.58N 98.22W
09/29/2013 M5.64 INCH GUADALUPE TX COCORAHS
24 HOUR RAINFALL AMOUNT
0800 AM HEAVY RAIN 7 WNW ZORN 29.79N 98.07W
09/29/2013 M7.30 INCH COMAL TX COCORAHS
24 HOUR RAINFALL TOTAL
0801 AM HEAVY RAIN 2 SE SPRING BRANCH 29.85N 98.38W
09/29/2013 M4.72 INCH COMAL TX PUBLIC
0805 AM HEAVY RAIN SUTHERLAND SPRINGS 29.27N 98.07W
09/29/2013 M5.25 INCH WILSON TX PUBLIC
RAINFALL AMOUNT FROM 6 PM LAST EVENING TO 8 AM THIS
MORNING.
0820 AM HEAVY RAIN 5 E NEW BRAUNFELS 29.70N 98.03W
09/29/2013 M4.78 INCH GUADALUPE TX NWS OFFICE
24 HOUR RAINFALL AT NWS OFFICE
0827 AM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
09/29/2013 M6.34 INCH TRAVIS TX MESONET
24 HOUR RAINFALL AMOUNT
0853 AM HEAVY RAIN 1 NE CIBOLO 29.58N 98.22W
09/29/2013 E4.00 INCH GUADALUPE TX TRAINED SPOTTER
ESTIMATED 24 HOUR RAINFALL TOTAL
&&
EVENT NUMBER EWX1300574 EWX1300575 EWX1300576 EWX1300577 EWX1300578
EWX1300579 EWX1300581 EWX1300593 EWX1300585 EWX1300588 EWX1300590
EWX1300580 EWX1300586 EWX1300589 EWX1300591 EWX1300582 EWX1300583
EWX1300584 EWX1300587 EWX1300592
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 10:40 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Sep 28, 10:58 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Sep 28, 11:16 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Travis, Williamson | 3 hr |
| Sep 29, 1:48 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 5 hr |
| Sep 29, 1:56 AM CDT | Flash Flood Warning | EWX | Medina | 3 hr |
| Sep 29, 2:00 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 10 more | 5 hr |
| Sep 29, 3:21 AM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 3 hr |
| Sep 29, 4:25 AM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Sep 29, 5:20 AM CDT | Areal Flood Advisory | EWX | Bexar, Wilson | 2 hr |
| Sep 29, 6:39 AM CDT | Areal Flood Advisory | EWX | Lee | 111 min |
| Sep 29, 10:35 AM CDT | River Flood Warning | EWX | Karnes | 10 hr |
| Sep 29, 10:42 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 105 min |
| Sep 29, 10:42 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 105 min |
| Sep 29, 10:42 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 105 min |
| Sep 29, 1:19 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 8 hr |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.